# SDR 97FDEA00903

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65162331
- Condition: Corroded
- Location: Ws 638-648
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0251 057 CORROSION (C57-581-04-01) L/W T/E UPPER CHORD ABOVE NR 1 FLAP TRANSMISSION.  REPAIRED L/W T/E UPPER SPAR CHORD ABOVE NR 1 FLAP TRANSMISSION IAW FED-EX EA NR 7-5710-36849.
